Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On ordered $ \Lambda$-bounded variation


Author: Franciszek Prus-Wiśniowski
Journal: Proc. Amer. Math. Soc. 109 (1990), 375-383
MSC: Primary 26A45
MathSciNet review: 1004422
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a continuous real function that is of ordered $ \Lambda $-bounded variation but not of $ \Lambda $-bounded variation. No special assumptions on $ \Lambda $ are required.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A45

Retrieve articles in all journals with MSC: 26A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1004422-3
PII: S 0002-9939(1990)1004422-3
Keywords: Function of $ \Lambda $-bounded variation, function of ordered $ \Lambda $-bounded variation
Article copyright: © Copyright 1990 American Mathematical Society